MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYSPINE LP VERTEBRA T12; SURGICAL INSTRUMENT FOR SPINE SURGERY

MEDACTA INTERNATIONAL SA MYSPINE LP VERTEBRA T12; SURGICAL INSTRUMENT FOR SPINE SURGERY
Catalog Number 7.0412
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
My solution analysis m_fiu_ops_pc_11032000 (lot.02195s): our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.
 
Event or Problem Description
In the same case the surgeon wrongly inserted the myspine guide and the screws in an already instrumented level.Wrong position of t12 guide and then 4 screws were placed in t11.The wrong screws have been removed and replaced in the correct level.The next levels and screws have been correctly placed.

Brand Name
MYSPINE LP VERTEBRA T12
Common Device Name
SURGICAL INSTRUMENT FOR SPINE SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9361143
Report Number3005180920-2019-00982
Device Sequence Number19409612
Product Code LXH
UDI-Device Identifier07630030877643
UDI-Public07630030877643
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K153273
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2020
Device Catalogue Number7.0412
Device Lot Number02195S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR